Alert archive / Texas / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 85, NWS Lubbock, TX

May 13, 2005Cottle County, Texas

NWS Lubbock, TX issued this severe thunderstorm warning at May 13, 2005, 1:40 AM CDT for Cottle County, Texas. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 13, 2005, 1:40 AM CDT (06:40 UTC)
Expired
May 13, 2005, 2:45 AM CDT
In force
65 min
Issued by
NWS Lubbock, TX
Area
Counties, with a storm outline in the text

County Cottle County, TX

The radar

The Altus AFB radar (KFDR), 123 km from the middle of the area, began a volume at 06:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 12, 8:40 PM CDTTornado WatchSPC5 hr
May 13, 1:30 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 6.7 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2005-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 246 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2005-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 142 square meters per square second.19395878Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
246 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
610 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
142 m²/s²
0-3 km storm-relative helicity
174 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KLUB 130641
SVRLUB
TXC101-130745-
/O.NEW.KLUB.SV.W.0085.050513T0640Z-050513T0745Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
140 AM CDT FRI MAY 13 2005

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  COTTLE COUNTY IN NORTHWEST TEXAS

* UNTIL 245 AM CDT

* AT 138 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL LARGER THAN GOLF   
  BALLS. THIS STORM WAS LOCATED 15 MILES SOUTHWEST OF     
  PADUCAH...MOVING EAST AT 25 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE PADUCAH... 
  HACKBERRY AND CEE VEE.

LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 7 4 5 1 2 9 0.

LAT...LON 3392 10008 3385 10053 3422 10052 3424 10007

$$
2 follow-up statements
000 
WWUS54 KLUB 130700
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
158 AM CDT FRI MAY 13 2005

TXC101-130745-
/O.CON.KLUB.SV.W.0085.000000T0000Z-050513T0745Z/
COTTLE TX-
158 AM CDT FRI MAY 13 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 245 AM CDT FOR
COTTLE COUNTY...

AT 156 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING 
HAIL UP TO SIZE OF BASEBALLS. THIS STORM WAS LOCATED 7 MILES 
WEST OF PADUCAH...MOVING EAST AT 25 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE PADUCAH AND  
SWEARINGEN.

THIS STORM IS CAPABLE OF PRODUCING LARGE HAIL WHICH MAY CAUSE DAMAGE
TO PROPERTY OR PERSONAL INJURY.

LAT...LON 3392 10008 3385 10053 3422 10052 3424 10007

$$
000 
WWUS54 KLUB 130715
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
214 AM CDT FRI MAY 13 2005

TXC101-130745-
/O.CON.KLUB.SV.W.0085.000000T0000Z-050513T0745Z/
COTTLE TX-
214 AM CDT FRI MAY 13 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 245 AM CDT FOR
COTTLE COUNTY...

QUARTER SIZE HAIL WAS REPORTED AT 212 AM 5 MILES WEST OF PADUCAH
BY THE PADUCAH FIRE DEPARTMENT.

AT 214 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR PADUCAH...MOVING EAST AT 30 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE CEE 
VEE...PADUCAH....HACKBERRY AND SWEARINGEN.

THIS STORM IS CAPABLE OF PRODUCING LARGE HAIL WHICH MAY CAUSE DAMAGE
TO PROPERTY OR PERSONAL INJURY.

LAT...LON 3392 10009 3390 10050 3430 10051 3430 10007

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 3:30 PM CDT, 10 hours 10 minutes earlier.

Area forecast discussion, May 12, 3:30 PM CDT, 10 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
330 PM CDT THU MAY 12 2005

.SHORT TERM...
SCATTERED SEVERE CONVECTION EXPECTED TO PERSIST THIS AFTERNOON AND
EVENING AS HEATING ALONG BOUNDARY OVER THE WESTERN SOUTH PLAINS AND
SOUTHERN PANHANDLE AND ABUNDANT MOISTURE AND CAPE RESULT VERY STRONG
UPDRAFTS WITH POTENTIAL FOR ISOLATED TORNADOES IF STORMS CROSS
BOUNDARY AND TAKE ADVANTAGE OF HIGHER LOW LEVEL SHEAR/HELICITY
ENVIRONMENT. OTHERWISE...THREAT OF LARGE HAIL AND WIND GUSTS WILL
PERSIST WITH VIGOROUS ROTATING UPDRAFTS. LOW LEVEL JET IS FORECAST
TO INTENSIFY OVER THE ROLLING PLAINS INTO SE PANHANDLE TOWARD
MIDNIGHT WITH STRONG SURFACE TO 850 MB MOISTURE ADVECTION. MODELS
DEVELOP MESOSCALE SYSTEM IN THE CHILDRESS AREA TOWARD THE RED RIVER.
AN EASTWARD PROPAGATION SEEMS LIKELY WITH HEAVY RAIN THREAT.

FRIDAY AND FRIDAY NIGHT...WHERE BOUNDARY AND REINFORCING COLD FRONT
WILL END UP WILL BE OF IMPORTANCE AND DICTATE MESOSCALE FORCING FOR
ADDITIONAL CONVECTIVE DEVELOPMENT. AS UPPER TROUGH MOVES EAST ACROSS
CENTRAL AND NORTHERN PLAINS...DRYLINE WILL LIKELY MOVE FARTHER EAST
ACROSS CENTRAL AND EASTERN SOUTH PLAINS WITH BETTER CHANCE POPS AND
SEVERE THREAT ACROSS THE EASTERN HALF OF THE FORECAST AREA. ACTIVITY
APPEARS IT WILL SHIFT SOUTH WITH BOUNDARY WITH SHOWERS/THUNDER
MOVING INTO EAST AND SOUTH ZONES LATE...THUS KEPT POPS HIGHER ACROSS
THE SOUTHERN TIER.

.LONG TERM...RIDGE IS PROGGED TO BUILD TO OUR WEST WITH SHOWER
ACTIVITY MAINLY SOUTH AS COOL EASTERLY UPSLOPE FLOW CONTINUES ON
SATURDAY. DRIER PATTERN MAY BE SHORT LIVED AS SHORTWAVE IS FORECAST
TO CROSS RIDGE AND GENERATE SHOWERS WEST MOVING SOUTHEAST INTO
INCREASINGLY MOIST LOW LEVEL FLOW. GFS IS MORE AGGRESSIVE WITH
PRECIPITATION...BUT A LITTLE EARLY TO SPECULATE ON PATTERN BEYOND 72
HOURS. THIS SHORTWAVE WILL MOVE EAST BY MONDAY...WITH IMPRESSIVE
UPPER RIDGE EXPANDING NORTH FROM NORTHERN MEXICO INTO TEXAS BY
TUESDAY AND WEDNESDAY OF NEXT WEEK WITH HOT AND DRY WEATHER LOOKING
MORE LIKELY WITH SOME CONSISTENCY AMONG MEDIUM RANGE MODELS.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        54  80  49  72 /  40  20  20  20
TULIA         56  83  50  74 /  40  40  30  20
PLAINVIEW     61  84  51  75 /  40  30  30  20
LEVELLAND     61  86  51  75 /  40  30  30  20
LUBBOCK       62  85  52  75 /  40  30  40  20
BROWNFIELD    62  88  52  76 /  40  30  40  30
CHILDRESS     65  82  54  76 /  60  40  40  20
SPUR          66  86  54  76 /  40  40  40  20
ASPERMONT     67  85  59  76 /  30  40  40  30

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
TX...NONE.

&&

06
Hazardous weather outlook, May 12, 11:30 AM CDT, 14 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1130 AM CDT THU MAY 12 2005

TXZ021>044-131630-
BAILEY-BRISCOE-CASTRO-CHILDRESS-COCHRAN-COTTLE-CROSBY-DICKENS-FLOYD-
GARZA-HALE-HALL-HOCKLEY-KENT-KING-LAMB-LUBBOCK-LYNN-MOTLEY-PARMER-
STONEWALL-SWISHER-TERRY-YOAKUM-
1130 AM CDT THU MAY 12 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...

CONVECTIVE

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS THE EXTREME
SOUTHERN PANHANDLE...NORTHERN SOUTH PLAINS...AND ROLLING PLAINS
TODAY AND TONIGHT. THIS AREA IS GENERALLY NORTH OF A LINE FROM
MORTON...TO FLOYDADA...TO PADUCAH. THE REMAINDER OF THE SOUTH PLAINS
AND ROLLING PLAINS ARE IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS.

A COLD FRONT IS LOCATED ACROSS THE TEXAS PANHANDLE AND NORTHERN
SOUTH PLAINS TODAY. THE FRONT IS FORECAST TO BE STATIONARY OR MOVE
SLOWLY SOUTH THROUGH THE DAY. THIS FRONT WILL PROVIDE THE LIFT
NECESSARY FOR THUNDERSTORM FORMATION. SOUTH OF THE FRONT...
THUNDERSTORM DEVELOPMENT WILL BE MORE DEPENDANT ON SURFACE HEATING.
CLOUD COVER IS EXPECTED TO SLOWLY ERODE DURING THE DAY LEADING TO
SUFFICIENT SURFACE-BASED INSTABILITY FOR SCATTERED THUNDERSTORM
DEVELOPMENT IN THIS AREA. MODERATE SHEAR AND INSTABILITY WILL ALLOW
FOR LARGE HAIL AND DAMAGING WIND GUSTS AS THE PRIMARY THREAT.
HOWEVER...ENHANCED SHEAR ALONG THE COLD FRONT WILL LEAD TO A THREAT
OF AN ISOLATED TORNADO IN THE MODERATE RISK AREA.

TONIGHT...A CONVECTIVE COMPLEX MAY FORM OVER THE NORTHERN AND
CENTRAL ROLLING PLAINS. THE MAIN THREATS FROM THIS COMPLEX WILL BE
HEAVY RAIN AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...

SEVERE CONVECTION MAY OCCUR AGAIN ON FRIDAY. THE EXTENT OF THE
THREAT AREA WILL BE HIGHLY DEPENDANT ON THE EVOLUTION OF THE
CONVECTION AND COLD FRONT ACROSS THE REGION TODAY AND TONIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY TODAY AND TONIGHT.

In the hours before

Local storm report, May 12, 11:24 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1124 PM CDT THU MAY 12 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1118 PM     HAIL             ANTON                   33.81N 102.16W
05/12/2005  1.75 INCH        HOCKLEY            TX   BROADCAST MEDIA

&&

MRC
Local storm report, May 13, 12:31 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1231 AM CDT FRI MAY 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1204 AM     HAIL             8 NW ABERNATHY          33.92N 101.95W
05/13/2005  1.00 INCH        HALE               TX   LAW ENFORCEMENT

&&

MRC
Local storm report, May 13, 12:50 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1250 AM CDT FRI MAY 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1244 AM     HAIL             7 S PLAINVIEW           34.09N 101.72W
05/13/2005  1.75 INCH        HALE               TX   LAW ENFORCEMENT

&&

MRC
Local storm report, May 13, 1:02 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
102 AM CDT FRI MAY 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     HAIL             CONE                    33.80N 101.39W
05/13/2005  2.00 INCH        CROSBY             TX   STORM CHASER

&&

MRC
Local storm report, May 13, 1:26 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
126 AM CDT FRI MAY 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 AM     HAIL             1 SW LOCKNEY            34.11N 101.45W
05/13/2005  1.75 INCH        FLOYD              TX   FIRE DEPT/RESCUE

&&

MRC
Special weather statement, May 13, 1:30 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
130 AM CDT FRI MAY 13 2005

TXZ024>026-029>032-035>038-131100-
BRISCOE-CHILDRESS-COTTLE-CROSBY-DICKENS-FLOYD-HALE-HALL-KING-LUBBOCK-
MOTLEY-
130 AM CDT FRI MAY 13 2005

THE STORM PREDICTION CENTER HAS ISSUED SEVERE THUNDERSTORM WATCH
NUMBER 266 EFFECTIVE UNTIL 6 AM CDT FOR THE FOLLOWING COUNTIES...

HALE...FLOYD...MOTLEY...BRISCOE...HALL...CHILDRESS...COTTLE...
LUBBOCK...CROSBY...DICKENS AND KING.

THIS WATCH REPLACES TORNADO WATCH NUMBER 263.

REMEMBER...A SEVERE THUNDERSTORM WATCH MEANS CONDITIONS ARE
FAVORABLE FOR SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA.
PERSONS IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR LATER
STATEMENTS AND POSSIBLE WARNINGS. SEVERE THUNDERSTORMS CAN AND
OCCASIONALLY DO PRODUCE TORNADOES.

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 7:02 PM CDTTornado WarningLUBBriscoe28 min
May 12, 7:13 PM CDTSevere Thunderstorm WarningLUBFloyd, Hale62 min
May 12, 7:22 PM CDTFlash Flood WarningLUBBriscoe, Floyd, Hale, Swisher3 hr
May 12, 7:26 PM CDTTornado WarningLUBHall49 min
May 12, 7:29 PM CDTTornado WarningLUBBriscoe31 min
May 12, 7:51 PM CDTTornado WarningLUBHale24 min
May 12, 7:53 PM CDTTornado WarningLUBLubbock52 min
May 12, 7:56 PM CDTSevere Thunderstorm WarningLUBCrosby64 min
May 12, 7:59 PM CDTSevere Thunderstorm WarningLUBBriscoe61 min
May 12, 8:14 PM CDTTornado WarningLUBHall46 min
May 12, 8:15 PM CDTTornado WarningLUBFloyd, Hale30 min
May 12, 8:36 PM CDTTornado WarningLUBCrosby54 min
May 12, 8:39 PM CDTFlash Flood WarningLUBHall3 hr
May 12, 8:39 PM CDTSevere Thunderstorm WarningLUBLubbock66 min
May 12, 8:46 PM CDTSevere Thunderstorm WarningLUBFloyd, Hale59 min
May 12, 8:53 PM CDTFlash Flood WarningLUBLubbock2 hr
May 12, 8:56 PM CDTSevere Thunderstorm WarningLUBBriscoe64 min
May 12, 9:01 PM CDTSevere Thunderstorm WarningLUBHall59 min
May 12, 9:15 PM CDTTornado WarningLUBLubbock60 min
May 12, 9:18 PM CDTTornado WarningLUBFloyd27 min
May 12, 9:29 PM CDTTornado WarningLUBCrosby46 min
May 12, 9:33 PM CDTSevere Thunderstorm WarningLUBChildress57 min
May 12, 9:41 PM CDTSevere Thunderstorm WarningLUBHale64 min
May 12, 9:44 PM CDTSevere Thunderstorm WarningLUBFloyd46 min
May 12, 9:51 PM CDTTornado WarningLUBFloyd39 min
May 12, 10:13 PM CDTSevere Thunderstorm WarningLUBMotley62 min
May 12, 10:17 PM CDTTornado WarningLUBCrosby58 min
May 12, 10:26 PM CDTSevere Thunderstorm WarningLUBFloyd64 min
May 12, 10:34 PM CDTSevere Thunderstorm WarningLUBLubbock56 min
May 12, 10:36 PM CDTSevere Thunderstorm WarningLUBMotley54 min
May 12, 10:43 PM CDTSevere Thunderstorm WarningLUBHale62 min
May 12, 10:50 PM CDTTornado WarningLUBFloyd40 min
May 12, 11:12 PM CDTSevere Thunderstorm WarningLUBHockley54 min
May 12, 11:29 PM CDTSevere Thunderstorm WarningLUBMotley61 min
May 12, 11:29 PM CDTSevere Thunderstorm WarningLUBLubbock31 min
May 12, 11:31 PM CDTSevere Thunderstorm WarningLUBFloyd59 min
May 12, 11:33 PM CDTTornado WarningLUBLubbock27 min
May 12, 11:36 PM CDTSevere Thunderstorm WarningLUBLamb24 min
May 12, 11:39 PM CDTSevere Thunderstorm WarningLUBCottle66 min
May 12, 11:41 PM CDTSevere Thunderstorm WarningLUBHale64 min
May 12, 11:59 PM CDTFlash Flood WarningLUBHale2 hr
May 13, 12:10 AM CDTTornado WarningLUBCrosby35 min
May 13, 12:18 AM CDTSevere Thunderstorm WarningLUBLubbock42 min
May 13, 12:22 AM CDTSevere Thunderstorm WarningLUBFloyd, Motley53 min
May 13, 12:33 AM CDTTornado WarningLUBHale27 min
May 13, 12:44 AM CDTSevere Thunderstorm WarningLUBCottle61 min
May 13, 12:59 AM CDTTornado WarningLUBHale31 min
May 13, 1:04 AM CDTTornado WarningLUBFloyd56 min
May 13, 1:12 AM CDTSevere Thunderstorm WarningLUBMotley48 min
May 13, 1:55 AM CDTSevere Thunderstorm WarningLUBMotley65 min
May 13, 2:43 AM CDTSevere Thunderstorm WarningLUBCottle32 min
May 13, 3:01 AM CDTSevere Thunderstorm WarningLUBChildress44 min
May 13, 3:06 AM CDTSevere Thunderstorm WarningLUBMotley54 min
May 13, 3:54 PM CDTSevere Thunderstorm WarningLUBCottle66 min
May 13, 4:49 PM CDTSevere Thunderstorm WarningLUBBriscoe71 min
May 13, 4:57 PM CDTSevere Thunderstorm WarningLUBCottle33 min
May 13, 5:29 PM CDTTornado WarningLUBCottle31 min
May 13, 5:34 PM CDTTornado WarningLUBChildress26 min
May 13, 6:00 PM CDTTornado WarningLUBChildress32 min
May 13, 6:01 PM CDTSevere Thunderstorm WarningLUBBriscoe29 min
May 13, 6:32 PM CDTSevere Thunderstorm WarningLUBKing43 min

Nearby

Severe Thunderstorm Warnings in Texas, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.